# SDR NSVA2011041

- Difficulty date: February 28, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 347
- Aircraft time: 34,201 hours, 36,436 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342006
- Part serial: 98080
- Condition: Malfunctioned
- Location: Right
- Part time: 638 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOG PAGE RIGHT A/C GEN CAME OFF LINE WITH LEVEL 3 ICING PROP, ENGINES, WINDSHEILDS OPS WOULD NOT RESET.  REMOVED AND REPLACED A/C GEN IAW CWC 24-21-02S.  OPS CHECKED GOOD.
